# SDR SWI2025F01702

- Difficulty date: August 21, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690371131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE ON S25R BETWEEN BS 927 AND 942 HAS CORROSION ON ATTACH FLANGE. REMOVED AND REPLACED CORRODED REINFORCEMENT ANGLE WITH NEW FABRICATED ANGLE IAW SRM 51-42-06-001-001-A01, DWG SH690-37113, REV NC, & EO SH690-37060, REV A-8.
